A numerical investigation of the solution of a class of fourth-order eigenvalue problems

Brown, B.M., Davies, E.B., Jimack, P.K. et al. (1 more author) (2000) A numerical investigation of the solution of a class of fourth-order eigenvalue problems. Proceedings of the Royal Society Series A: Mathematical, Physical and Engineering Sciences, 456 (1998). pp. 1505-1521. ISSN 1471-2946

Abstract

Metadata

Authors/Creators:
  • Brown, B.M.
  • Davies, E.B.
  • Jimack, P.K.
  • Mihajlovic, M.D.
Copyright, Publisher and Additional Information: © 2000 The Royal Society. This is an author produced version of a paper published in 'Proceedings of the Royal Society Series A: Mathematical, Physical and Engineering Sciences'
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Repository Assistant
Date Deposited: 14 Nov 2006
Last Modified: 05 Jun 2014 12:37
Published Version: http://www.journals.royalsoc.ac.uk/openurl.asp?gen...
Status: Published
Publisher: The Royal Society of London
Refereed: Yes
Identification Number: doi: 10.1098/rspa.2000.0573
Related URLs:

Download

Filename: jimackp13_BDJM99.pdf

Share / Export

Statistics